# SDR IPXA2017042516469

- Difficulty date: April 15, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 13,725 hours, 8,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000011
- Part serial: FH1303
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, RIGHT WING INBD FLAP LOWER SURFACE IS DENTED IN SEVERAL PLACES.  REPAIRED THE FLAP SKIN IAW EO A300-5750-64016-A.
